MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.If implanted, give date: not applicable, the lens was removed/replaced within the initial procedure.If explanted, give date: not applicable, the lens was removed/replaced within the initial procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zcb00 intraocular lens (iol) was not implanted because the patient's capsule broke.A removal and replacement was successfully completed during the initial procedure.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9184089
Report Number2648035-2019-01090
Device Sequence Number2774879
Product Code HQL
UDI-Device Identifier05050474531666
UDI-Public(01)05050474531666(17)220829
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer12/10/2019
10/25/2020
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date12/11/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005